American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 5, Issue 1

Open AccessArticle
Combining Long Division of Polynomials and Exponential Shift Law to Solve Differential Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 1-7. DOI: 10.12691/ajams-5-1-1
Pub. Date: January 13, 2017Views: 4153Downloads: 2583
Open AccessArticle
Some Fixed Point Theorems on c-distance
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10. DOI: 10.12691/ajams-5-1-2
Pub. Date: January 22, 2017Views: 4248Downloads: 2808
Open AccessArticle
New Unified Integral Involving General Polynomials of Multivariable H-function
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 11-13. DOI: 10.12691/ajams-5-1-3
Pub. Date: February 18, 2017Views: 4149Downloads: 2806
Open AccessArticle
Solving the Quantity Element Using New Numerical Techniques on the Discontinues Boundary Element Method
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 14-21. DOI: 10.12691/ajams-5-1-4
Pub. Date: March 30, 2017Views: 7008Downloads: 5480Citations: 2
Open AccessArticle
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 5202Downloads: 3633